# SDR ASOA2015060312988

- Difficulty date: May 11, 2015
- Submitted: June 3, 2015
- Operation: Air carrier
- Aircraft: N761ND
- Make and model: Cndair CL6002C10
- Aircraft serial: 10213
- Aircraft time: 24,633 hours, 17,506 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 380-480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE SEAT TRACK BS 380-480 HAS CORROSION.   REMOVED AND REPLACED THE SEAT TRACK IAW AMM 53-00-401-000-801 AND AMM 53-00-49-400-801, A03.
